# SDR AALA20160825006

- Difficulty date: August 23, 2016
- Submitted: August 26, 2016
- Operation: Air carrier
- Aircraft: N120EE
- Make and model: Airbus A321-231
- Aircraft serial: 6227
- Aircraft time: 6,470 hours, 2,228 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367521400800
- Condition: Damaged
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR PANEL 151LF SPONGY, 16 X 6 AREA, BEYOND LIMITS. ACCOMPLISHED REPLACEMENT OF FLOOR PANEL 151LF IAW 53-10-00, OK FOR SERVICE. THE AIRCRAFT WAS GROUNDED.
